MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Date of receipt of complaint : 9 april 2024.On (b)(6) 2020 patient underwent a first stage of lt tkr revision due to "infection and inflammatory reaction due to internal joint prosthesis (left)" during which her implants were removed and an antibiotic spacer was implanted.Thereafter patient was placed in plaster cast/brace and knee fixation and received a long term systemic antibiotic treatment under laboratory monitoring.After 6 weeks of antibiotic treatment with vancomycin and laboratory monitoring for additional 2 months, it was found that there was no inflammation of the infection following cessation of the antibiotics and the knee was "quiet", the second stage of the revision was carried out (b)(6) 2020 (noting it was after 9 prior infection revisions).On (b)(6) 2020 follow-up visit - crp levels reduced to 12 without antibiotics, imaging ¿ implant in good position with ranges of flex and bend as expected in her condition.Less than 2 years after implantation patient complained of heavy sensation on the lt leg and instability of left knee.Upon examination on (b)(6) 2023 - over flexion of 20 degrees and lack of stability ml.On imaging: impression of loosening of the two components.In the tibia observed migration of the implant and the stem tunnels it way through the lateral cortex.A radiolucent line around the femoral component in the metaphysical part.Puncture was taken.On (b)(6) 2023 follow up visit - infectious process overruled.It was decided to carry out a lt tkr revision on the background of suspected fracture of the liner and the axis system of the implant and suspected loosening of the components.On (b)(6) 2023 (b)(4) captured for the 2nd revision): patient underwent a lt tkr revision.In a follow-up visit on (b)(6) 2023 ¿ post revision on the background of aseptic loosening and fracture of the implant.Good stability.

Brand Name
LPS UNIV TIB HIN INS XSM 18MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19172954
Report Number1818910-2024-08943
Device Sequence Number18106746
Product Code KRO
UDI-Device Identifier10603295079422
UDI-Public10603295079422
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS XSM 18MM.; UNK KNEE FEMORAL SIGMA.; UNK KNEE STEM SIGMA.; UNK KNEE STEM SIGMA.; UNK KNEE TIBIAL TRAY SIGMA (RP) MBT.; UNKNOWN KNEE FEMORAL SLEEVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown